Programming of the Generalized Nonlinear Paraxial Equation for the Formation of Solitons with Mathematica
Frederick Osman & Robert Beech
American Journal of Applied Sciences, Volume 1, Issue 2, pp. 100–106 · doi.org/10.3844/ajassp.2004.100.106
Abstract
This study presents the nonlinearity and dispersion effects involved in the propagation of optical solitons which can be understood by using a numerical routine to solve the Generalized Nonlinear Paraxial equation. A sequence of code has been developed in Mathematica, to explore in depth several features of the optical soliton’s formation and propagation. These numerical routines were implemented through the use with Mathematica and the results give a very clear idea of this interesting and important practical phenomenon.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2004 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Osman, F. & Beech, R. (2004). Programming of the Generalized Nonlinear Paraxial Equation for the Formation of Solitons with Mathematica. American Journal of Applied Sciences, 1(2), 100–106. https://doi.org/10.3844/ajassp.2004.100.106
- Licence
- © Science Publications
- Issue
- Volume 1, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
